# SDR VNAA20250529007

- Difficulty date: April 18, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67035552005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET OF AFT RAIL AT AFT CARGO COMPARTMENT DOOR FS 1047.00, BTW STGR 16LH AND STGR 17LH.   BRACKET OF AFT RAIL AT AFT CARGO COMPARTMENT DOOR FS 1047.00, BTW STGR 16LH AND STGR 17LH WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01. AND SRM 51-42-06-001-001-A01.
